# SDR GUUA93532100510A

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UU147
- Aircraft time: 29,495 hours, 36,226 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Button
- Part number: C2006
- Condition: Inoperative
- Location: Mlg Horn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING HORN SILENCE BUTTON WILL NOT SILENCE GEAR HORN WITH FLAPS 0 AND GEAR UP.  REPLACED GEAR WARNING HORN SILENCE BUTTON OPS CHECK GOOD.
